MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ TRIFURCATED MONITORING KIT WITH SAFESET¿ RESERVOIR AND 2 BLOOD SAMPLIN; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ TRIFURCATED MONITORING KIT WITH SAFESET¿ RESERVOIR AND 2 BLOOD SAMPLIN; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 426500406
Medical Device Problem Codes Break (1069); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a 19-transpac¿ trifurcated monitoring kit with safeset¿ reservoir and 2 blood sampling ports, 84", 3 3 ml squeeze flushes, 3 disposable transducers, macrodrip (pole mount) where it was reported that the green stop is cutting the tubing.It was further stated that it happened with the triple and single safe sets on the arterial lines snapping in half.There is unknown patient involvement, there was unknown patient harm, and unknown delay in therapy.
 
Additional Manufacturer Narrative
The device is available for evaluation, however, has not yet been received.Plots: (b)(4) manufacturing date: 6/1/2023; expiration date: 6/1/2026.(b)(4) manufacturing date: 2/1/2023; expiration date: 2/1/2026.
 
Additional Manufacturer Narrative
The reported complaint of arterial lines snapped in half was confirmed.An image was provided by the customer showing the partial product.During visual inspection, the male luer was received broken from the rest of the set.The broken region had beach marks on it.It is typical of a bend break.The probable cause of the break had occurred due to unintentional bending forces applied during use.The possible lot numbers and relevant commodities were reviewed, no nonconformities were identified that may have contributed to the reported complaint.D4: only di provided as lot number is unknown.

Brand Name
TRANSPAC¿ TRIFURCATED MONITORING KIT WITH SAFESET¿ RESERVOIR AND 2 BLOOD SAMPLIN
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19043488
Report Number9617594-2024-00370
Device Sequence Number15571172
Product Code DRS
UDI-Device Identifier00840619045029
UDI-Public00840619045029
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2026
Device Catalogue Number426500406
Device Lot NumberPLOTS
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown